# SDR TSAA0532055

- Difficulty date: November 11, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 247F621
- Condition: Failed
- Location: Nosewheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, CREW HEARD A LOAD POP FOLLOWED BY VIBRATION FROM THE NOSEWHEEL AND STEERING DIFFICULTY.  CREW STOPPED AIRCRAFT ON TAXIWAY.  MAINTENANCE FOUND HOLE IN LT NOSEWHEEL AND BOTH TIRES FLAT.  REMOVED AND REPLACED BOTH NOSEWHEEL TIRES, INSPECTED AND FOUND NO OTHER DEFECTS.  RETURNED THE AIRCRAFT TO SERVICE.
